Volume 4, Issue 2, Autumn 2012, Page 1-12


On Fuzzy Normed Space

Noori F. Al-Mayahi; Intisar H. Radhi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-13

This paper studies the concepts of fuzzy normed space and introduces definitions to the convergence fuzzy normed space, fuzzy continuity. It also proves some theorems in this subject.

Regular Limit Sets and Cartan G – space

Habeeb Kareem Abdullah; Inam Farhan Adhab

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-13

The main goal of this work is to create a general type of G – space , namely, regular Cartan G – space and a new type of limit sets , namely, regular limit sets , and, give some properties and some equivalent statement of these concept also we explain the relationship among the definitions regular Cartan G – space and , .

Strongly regular Bourbaki proper Actions

Habeeb Kareem Abdullah; Inam Farhan Adhab

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-13

The main goal of this work is to create a general type of proper G – space , namely, strongly regular Bourbaki proper G – space and to explain some of examples and theorems of st – r – Bourbaki proper action; where X and G are T2 – spaces.

Regular Proper Actions

Inam Farhan Adhab

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-12

The main goal of this work is to create a new type of proper G – space , namely, regular proper G – space and to explain some of examples and propositions of r - proper action; where X and G is T2 – spaces.

SEIF-ADJIONT OPERATOR OF PERIDYNAMIC MODEL

Husham Rahman; Hisham M.Ali; Rasha Hamza Ubaid

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-7

In this paper, we study a functional analytical framework for a linear peridynamic model of spring system in one dimension,Various properties of the peridynamic operators are examining for general micromodulus,one this properties of peridynamic operator are self-adjont.

Exp-Function Method for Solving the Schr dinger and Improved Eckhaus Equations

Bushra A.Taha

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-14

In this research, the exp-function method has been used to find travelling wave solutions of Schr dinger and improved Eckhaus Equations. The solution procedure of this method, by the help of symbolic computation of Maple or Matlab, is of utter simplicity. The exp-function method is a powerful and straightforward mathematical tool to solve the nonlinear equations in mathematical physics.

Properties of The Function and The Composition Operator Induced by The Function

Aqeel Mohammed Hussain

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-10

Let U denote the unit ball in the complex plane, the Hardy space H2 is the set of functions holomorphic on U such that with denotes then the Taylor coefficient of f .
Let be a holomorphic self-map of U, the composition operator induced by is defined on H2 by the equation

In this paper we have studied the composition operator induced by the automorphism and discussed the adjoint of the composition of the symbol .We look also for some known properties on composition operators and tried to see the analogue properties in order to show how the results are changed by changing the function in U.
In order to make the work accessible to the reader, we have included some known results with the details of the proofs for some cases and proofs for the properties .

On Credibility (sub, super) Martingale

Noori F. Al-Mayahi; Firas Hussean Maghool

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-10

In this paper introduced a Credibility (sub, super) Martingale and we define -Brownian motion and studied some properties on Credibility martingale.

On Free Action of Prime Rings

Mehsin Jabel Atteya; Ahmed Khalaf Alzubidi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-8

In this paper we study and investigate a mapping free action on a prime ring and semiprime ring R by using some concepts , when R admits to satisfy some conditions, we give some results about that.

New Refresh Algorithm for Highly Adaptive Networks in Flavor of OLSR protocol

Hadeel Norri Saad

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 4, Issue 2, Pages 1-12

Many routing algorithms had been developed for highly adaptive networks [1],[2],[3]. They implement refresh algorithms to disseminate the topological changes to all other partners in the network. The process of refreshing need to be takes the bandwidth consuming into account. This work considers refresh algorithm depend on OLSR (Optimized Link State Protocol , were it depends on some points in the network as disseminating points to reduce the traffic at all. [4] proposed a highly adaptive routing algorithm, but with rout optimality drawbacks as the adaptation process proceeds. We add a refresh algorithm to maintain the optimality and stability of route through topological changes, stability factors associated with each disseminating node as an electing factor of the node, then establishment of info-message for route advertisement.